Alert archive / Mississippi / Tornado Warnings in 2025

Tornado Warning 22, NWS Memphis, TN

March 15, 20254 counties in Mississippi

NWS Memphis, TN issued this tornado warning at Mar 15, 2025, 2:10 AM CDT for 4 counties in Mississippi. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2025, 2:10 AM CDT (07:10 UTC)
Expired
Mar 15, 2025, 3:00 AM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 30 km from the middle of the area, began a volume at 07:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 7:34 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2025-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1678 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2025-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 331 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1678 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1335 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
331 m²/s²
0-3 km storm-relative helicity
465 m²/s²
Significant tornado parameter
3.0
Supercell composite
21.1

Open this sounding in Storm Lab

The text

As transmitted.

266 
WFUS54 KMEG 150710
TORMEG
MSC017-057-081-095-150800-
/O.NEW.KMEG.TO.W.0022.250315T0710Z-250315T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
210 AM CDT Sat Mar 15 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northeastern Chickasaw County in northeastern Mississippi...
  Southern Itawamba County in northeastern Mississippi...
  Southern Lee County in northeastern Mississippi...
  Northern Monroe County in northeastern Mississippi...

* Until 300 AM CDT.

* At 210 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Okolona, moving northeast at 45 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fulton, Abney, Eastman, Smithville, Turon, Egypt, Shannon, Wren,
  Nettleton, New Salem, Okolona, Leotis, Old Union, Buena Vista,
  Clay, Cardsville, Tilden, New Wren, Amory, and Hatley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3399 8822 3386 8887 3408 8891 3408 8883
      3412 8882 3440 8816
TIME...MOT...LOC 0710Z 245DEG 39KT 3401 8877 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

PWB
3 follow-up statements
610 
WWUS54 KMEG 150729
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
229 AM CDT Sat Mar 15 2025

MSC017-150738-
/O.CAN.KMEG.TO.W.0022.000000T0000Z-250315T0800Z/
Chickasaw MS-
229 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR NORTHEASTERN CHICKASAW COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3399 8822 3389 8872 3407 8872 3408 8874
      3415 8875 3440 8816
TIME...MOT...LOC 0728Z 245DEG 34KT 3408 8859 

$$

MSC057-081-095-150800-
/O.CON.KMEG.TO.W.0022.000000T0000Z-250315T0800Z/
Itawamba MS-Lee MS-Monroe MS-
229 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN
ITAWAMBA...SOUTHEASTERN LEE AND NORTHERN MONROE COUNTIES...

At 228 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Shannon, or 8 miles northwest of Amory, moving
northeast at 40 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fulton, Clay, Abney, Eastman, Cardsville, Smithville, Turon, Tilden,
New Wren, Shannon, Wren, Amory, Hatley, Nettleton, Bigbee, New Salem,
Bounds Crossroads, Tremont, Jacinto, and Parham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3399 8822 3389 8872 3407 8872 3408 8874
      3415 8875 3440 8816
TIME...MOT...LOC 0728Z 245DEG 34KT 3408 8859 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

PWB
322 
WWUS54 KMEG 150746
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
246 AM CDT Sat Mar 15 2025

MSC057-081-095-150800-
/O.CON.KMEG.TO.W.0022.000000T0000Z-250315T0800Z/
Itawamba MS-Lee MS-Monroe MS-
246 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN
ITAWAMBA...SOUTHEASTERN LEE AND NORTH CENTRAL MONROE COUNTIES...

At 245 AM CDT, a severe thunderstorm capable of producing a tornado
was located near New Salem, or 8 miles south of Fulton, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fulton, Clay, Abney, Eastman, Cardsville, Smithville, Turon, Tilden,
New Salem, Bounds Crossroads, Tremont, Jacinto, Cadamy, Evergreen,
Richmond, and Nettleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3409 8821 3404 8861 3413 8861 3422 8858
      3440 8816
TIME...MOT...LOC 0745Z 246DEG 38KT 3414 8841 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

PWB
549 
WWUS54 KMEG 150750
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
250 AM CDT Sat Mar 15 2025

MSC081-095-150759-
/O.CAN.KMEG.TO.W.0022.000000T0000Z-250315T0800Z/
Lee MS-Monroe MS-
250 AM CDT Sat Mar 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN LEE AND NORTH CENTRAL MONROE
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CDT for northeastern
Mississippi.

&&

LAT...LON 3409 8821 3408 8825 3409 8854 3424 8854
      3440 8816
TIME...MOT...LOC 0749Z 234DEG 43KT 3419 8836 

$$

MSC057-150800-
/O.CON.KMEG.TO.W.0022.000000T0000Z-250315T0800Z/
Itawamba MS-
250 AM CDT Sat Mar 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHERN
ITAWAMBA COUNTY...

At 249 AM CDT, a severe thunderstorm capable of producing a tornado
was located over New Salem, or near Fulton, moving northeast at 50
mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fulton, Clay, Abney, Eastman, Cardsville, Turon, Tilden, New Salem,
Bounds Crossroads, Tremont, Jacinto, Cadamy, Evergreen, and
Ballardsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3409 8821 3408 8825 3409 8854 3424 8854
      3440 8816
TIME...MOT...LOC 0749Z 234DEG 43KT 3419 8836 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

PWB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 12:38 AM CDT, 1 hour 32 minutes earlier. Its key messages:

  • Updated at 1228 AM CDT Sat Mar 15 2025
  • A couple rounds of significant severe weather will affect the Mid-South over the next 30 hours or so. The first round will occur late tonight as a strong surface low approaches the region from the northwest. All hazards are possible including damaging winds, tornadoes, and large hail. A couple of tornadoes could be strong and long-tracked.
  • Another round of severe weather is expected Saturday across north Mississippi and west Tennessee. All severe hazards are expected alongside the threat of flash flooding. Storms will form by late morning and persist through the evening.
  • Dry weather returns to the Mid-South for Sunday through Tuesday. Temperatures will cool on Sunday before warming back into the low to mid 70s by Tuesday.
Area forecast discussion, Mar 15, 12:38 AM CDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1238 AM CDT Sat Mar 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1228 AM CDT Sat Mar 15 2025

- A couple rounds of significant severe weather will affect the
  Mid-South over the next 30 hours or so. The first round will
  occur late tonight as a strong surface low approaches the region
  from the northwest. All hazards are possible including damaging
  winds, tornadoes, and large hail. A couple of tornadoes could be
  strong and long-tracked.

- Another round of severe weather is expected Saturday across
  north Mississippi and west Tennessee. All severe hazards are
  expected alongside the threat of flash flooding. Storms will
  form by late morning and persist through the evening.

- Dry weather returns to the Mid-South for Sunday through Tuesday.
  Temperatures will cool on Sunday before warming back into the
  low to mid 70s by Tuesday.

&&

.DISCUSSION...
(This evening through next Thursday)
Issued at 309 PM CDT Fri Mar 14 2025

A weakening line of showers and isolated thunderstorms has moved
into eastern Arkansas over the past hour. This activity was
anchored on a leading shortwave, embedded in the main upper low.
Significant mixing of the boundary layer has occurred this
afternoon, due to a strong low level jet. Dewpoint temperatures
have mixed down into the low to mid 50s with some locations across
northeast Mississippi down into the low to mid 40s. This has kept
the Mid- South capped and instability below 500 J/kg of MLCAPE.
Wind gusts have been hitting wind advisory criteria all afternoon,
with several 40 mph gusts observed over northeast Arkansas.

The moisture field is expected to undergo quite a bit of
moistening this evening, as dewpoints climb into the low to mid 60s
by about 6PM. This coupled with increasing height falls and a
mid-level 80 knot jet, will support severe thunderstorms. The
mode appears to be mixed mode before midnight and could transition
into a broken QLCS across our northern counties with multi-
clusters and supercells down to our south. Nonetheless, a messy
convective regime is anticipated with all hazards possible
including a long-tracked tornado or two.

The latest 18Z HRRR is now resolving the weakening showers over
eastern Arkansas and suggests that new storms will form along the
Mississippi River around 7PM, with another line of storms moving
into northeast Arkansas around 10 or 11PM. The question remains as
to how strong or severe the storms will be early near the
Mississippi River. The better confidence is currently in the
second round later as the instability will be higher, as will the
shear. Nonetheless, large looping hodographs, MLCAPE between 800
and 1500 J/kg, 60 knots of bulk shear, and 0-1 km SRH values
between 175 and 250 m2/s2 will support an all hazards threat.
Severe weather parameters appear to be well-balanced and favorable
to support a long-tracked tornado or two late tonight. Folks
should make their severe weather plans before they go to bed
tonight.

The first round of convection may not end or completely push east
of the Tennessee River as previously alluded to, as several
moving parts will be in play. The main upper low will lift into
the Great Lakes Region by early Saturday morning and may orphan
the convection over west Tennessee as the cold front stalls just
to the west of the Mississippi River. Simultaneously, a neutrally-
tilted longwave trough will dig across the Southern Plains and
push a 100 knot mid-level jet into the region. This will place
central and north central Mississippi beneath the left exit region
of the jet with widespread lift and diffluence available. There
is still some uncertainty as to how far west the threat will be
early Saturday and will largely depend on the location of the cold
front and track of the second surface low. Right now, the severe
threat appears to be as far west as the Mississippi River and over
the majority of west Tennessee and north Mississippi.

The highest confidence for a reloaded atmosphere and significant
severe thunderstorms will be over northeast Mississippi and into
portions of west Tennessee near the Tennessee River. This area is
progged to see as much as 2500 J/kg of SBCAPE build by 18Z with a
surface low tracking along a stalled front near the Mississippi
River. Winds will be sufficiently backed and upper level forcing
will be subtle enough to support discrete supercells. Storm mode
appears to remain rather discrete through late afternoon as
evidenced by several model soundings and deterministic hi-res
guidance. All hazards will be in play and strong long-tracked
tornadoes are anticipated. Additionally, storm motion will be SSW
to NNE, which suggests there could be training of storms from late
morning through early afternoon, along and east of the
Mississippi River. A moderate risk of excessive rainfall was
collaborated today and a flood watch was issued for a large
portion of north Mississippi and west Tennessee. Rainfall totals
will range from 2 to 5 inches with isolated higher amounts. This
will fall on top of the convection that happens overnight, which
could exacerbate the threat.

Storms will finally push east of the Tennessee River around
sundown on Saturday, ending the threat of severe weather.
Below normal temperatures are expected on Sunday as temperatures
struggle to climb out of the 50s areawide. A cold night is on tap
for Sunday as temperatures drop into the 30s. Dry conditions and
moderating temperatures are expected through midweek. Another
shortwave will move into the region by Wednesday with showers and
thunderstorms possible. Models are in general agreement on timing
and low instability right now, but that could change. The pattern
looks to remain active through the long term forecast.

AC3

&&

.AVIATION...
(06Z TAFS)
Issued at 1238 AM CDT Sat Mar 15 2025

Convective coverage expected to increase overnight at TAF sites as
a shortwave moves through the Lower MS Valley. LLWS will persist
overnight outside of convection. Additional showers and
thunderstorms expected late morning into Saturday afternoon as a
secondary shortwave rotates through the region.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT this morning for ARZ009-018-026>028-
     035-036-048.

MO...Wind Advisory until 7 AM CDT this morning for MOZ113-115.

MS...Flood Watch from 7 AM CDT this morning through late tonight for
     MSZ003>006-009-013>017-021>024.

TN...Wind Advisory until 7 AM CDT this morning for TNZ001>003-019-020-
     048>051-088-089.

     Flood Watch from 7 AM CDT this morning through late tonight for
     TNZ004-021-022-052>055-090>092.

&&

PUBLIC FORECAST...AC3
AVIATION...CJC

In the hours before

Local storm report, Mar 15, 12:49 AM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1249 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 AM     Hail             4 WNW Weiner            35.65N 90.97W
03/15/2025  M1.00 Inch       Poinsett           AR   Fire Dept/Rescue

&&

JAB
Local storm report, Mar 15, 12:58 AM CDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
1258 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Hail             4 SW Jonesboro          35.78N 90.74W
03/15/2025  M1.00 Inch       Craighead          AR   Amateur Radio

&&

JAB
Local storm report, Mar 15, 1:19 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
119 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     Tstm Wnd Dmg     Kennett                 36.24N 90.06W
03/15/2025                   Dunklin            MO   Fire Dept/Rescue

            Power Lines down in Kennett, MO. Possible
            tornado damage.

&&

JAB
Local storm report, Mar 15, 1:29 AM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
129 AM CDT Sat Mar 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 AM     Tstm Wnd Dmg     1 SSW Paragould         36.04N 90.52W
03/15/2025                   Greene             AR   Emergency Mngr

            Emergency management report of damage to
            homes in the Pruett Chapel area. Possible
            tornado.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 7:52 PM CDTSpecial Weather StatementMEGTate, Tunica38 min
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe5 days
Mar 14, 8:10 PM CDTRiver Flood WarningMEGMonroe4 days
Mar 14, 8:32 PM CDTRiver Flood WarningMEGLowndes, Monroe5 days
Mar 15, 12:24 AM CDTTornado Warning Considerable damage threatMEGCalhoun, Yalobusha66 min
Mar 15, 1:23 AM CDTTornado WarningMEGCalhoun, Chickasaw, Pontotoc52 min
Mar 15, 2:17 AM CDTAreal Flood AdvisoryMEGCalhoun, Chickasaw, Pontotoc, Yalobusha118 min
Mar 15, 2:59 AM CDTTornado WarningMEGItawamba16 min
Mar 15, 3:24 AM CDTAreal Flood AdvisoryMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc111 min
Mar 15, 4:17 AM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc43 min
Mar 15, 6:31 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate44 min
Mar 15, 6:36 AM CDTSevere Thunderstorm WarningMEGAlcorn23 min
Mar 15, 6:40 AM CDTTornado WarningMEGBenton, Lafayette, Marshall, Tate50 min
Mar 15, 6:48 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more42 min
Mar 15, 7:08 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate, Tippah52 min
Mar 15, 7:11 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Lafayette, Panola, Quitman, Tallahatchie and 2 more49 min
Mar 15, 7:51 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica54 min
Mar 15, 7:53 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall, Tate52 min
Mar 15, 8:07 AM CDTAreal Flood AdvisoryMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica3 hr
Mar 15, 8:22 AM CDTFlash Flood WarningMEGDeSoto, Tate3 hr
Mar 15, 8:31 AM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica44 min
Mar 15, 8:35 AM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Marshall, Panola, Quitman, Tate and 1 more40 min
Mar 15, 8:38 AM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Marshall52 min
Mar 15, 9:04 AM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall3 hr
Mar 15, 10:15 AM CDTSevere Thunderstorm WarningMEGPanola, Quitman, Tallahatchie45 min
Mar 15, 10:31 AM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tallahatchie, Yalobusha44 min
Mar 15, 10:34 AM CDTTornado WarningMEGLafayette, Panola, Tallahatchie, Yalobusha41 min
Mar 15, 10:37 AM CDTFlash Flood WarningMEGDeSoto, Marshall3 hr
Mar 15, 11:13 AM CDTSevere Thunderstorm WarningMEGBenton, Calhoun, Lafayette, Marshall, Pontotoc, Tippah and 2 more47 min
Mar 15, 12:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Yalobusha41 min
Mar 15, 12:23 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc52 min
Mar 15, 12:24 PM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc51 min
Mar 15, 12:31 PM CDTAreal Flood AdvisoryMEGAlcorn, Benton, Calhoun, Lafayette, Marshall, Pontotoc and 3 more3 hr
Mar 15, 12:35 PM CDTRiver Flood WarningMEGTate, Tunica23 hr
Mar 15, 12:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Lee, Prentiss, Tippah, Tishomingo49 min
Mar 15, 12:55 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc, Union16 min
Mar 15, 1:02 PM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more5 hr
Mar 15, 1:06 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo39 min
Mar 15, 1:19 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc41 min
Mar 15, 1:19 PM CDTTornado WarningMEGItawamba, Monroe41 min
Mar 15, 1:32 PM CDTTornado WarningMEGChickasaw, Lee, Monroe, Pontotoc12 min
Mar 15, 1:39 PM CDTAreal Flood AdvisoryMEGBenton, DeSoto, Marshall, Tippah3 hr
Mar 15, 1:51 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe39 min
Mar 15, 1:53 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo5 hr
Mar 15, 2:25 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Monroe, Pontotoc50 min
Mar 15, 2:29 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe31 min
Mar 15, 3:08 PM CDTSevere Thunderstorm WarningMEGAlcorn, Itawamba, Lee, Prentiss, Tishomingo25 min
Mar 15, 3:43 PM CDTRiver Flood WarningMEGCalhoun47 hr
Mar 15, 3:46 PM CDTRiver Flood WarningMEGLee17 hr
Mar 15, 4:12 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe48 min
Mar 15, 5:23 PM CDTFlash Flood WarningMEGChickasaw, Monroe102 min

Nearby

Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.